Alert archive / Texas / Red Flag Warnings in 2025
Red Flag Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Mar 3, 2025, 12:24 PM CST for 33 counties in Texas. It took effect at Mar 4, 2025, 8:00 AM CST. It was in force for 13 hr. 30 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 3, 2025, 12:24 PM CST (18:24 UTC)
- In effect from
- Mar 4, 2025, 8:00 AM CST
- Expired
- Mar 4, 2025, 9:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 4, 8:00 AM CST | WILDFIRE | 8 S Laughlin Afb, TX | The Sycamore Fire occurred in southern Val Verde County. The fire originally began 2-3 days before March 4 and was contained according to news reports. On the morning of March 4 containment was lost during a period of extreme fire risk due to low humidity and |
| Mar 4, 9:36 AM CST | NON-TSTM WND GST 58 | 10 Sw Comstock, TX | Texas Tech mesonet site reports a wind gust of 58 mph. |
| Mar 4, 10:33 AM CST | NON-TSTM WND GST 60 | 2 Wnw Del Rio, TX | ASOS station KDRT Del Rio Intl Airport. |
| Mar 4, 11:00 AM CST | NON-TSTM WND GST 65 | 7 S Seminole Canyon Sta, TX | Texas Tech Mesonet site reports a wind gust of several wind gusts between 60 to 65 within the past hour with a peak wind gust of 65 mph at 11 AM. Sustained winds at 11 AM was 51 mph as well. |
| Mar 4, 11:10 AM CST | NON-TSTM WND GST 59 | 14 N Seminole Canyon St, TX | Mesonet station TWB98 Gray Ranch. |
| Mar 4, 11:15 AM CST | NON-TSTM WND GST 60 | 2 Ese Devils River Stat, TX | Mesonet station TWB46 1.8 E Devils River State Natural Area - Del Norte (TWDB). |
| Mar 4, 11:20 AM CST | NON-TSTM WND GST 67 | 2 Ese Devils River Stat, TX | Mesonet station TWB46 1.8 E Devils River State Natural Area - Del Norte (TWDB). |
| Mar 4, 11:33 AM CST | NON-TSTM WND GST 63 | 2 Wnw Del Rio, TX | ASOS station KDRT Del Rio Intl Airport. |
| Mar 4, 11:38 AM CST | NON-TSTM WND GST 56 | 6 Sse San Antonio, TX | ASOS station KSSF Stinson Municipal Airport. |
| Mar 4, 11:45 AM CST | WILDFIRE | 4 Wnw Elmendorf, TX | The Calaveras Fire started started on March 4th in southeast Bexar County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire is under investigation. The fire was estimated to have burned 284 acres and is listed |
| Mar 4, 12:17 PM CST | NON-TSTM WND GST 59 | 2 Wnw Hondo, TX | ASOS station KHDO South TX Rgnl Arpt at Hondo. |
| Mar 4, 12:45 PM CST | NON-TSTM WND GST 59 | 6 Sse San Antonio, TX | ASOS station KSSF Stinson Municipal Airport. |
| Mar 4, 12:45 PM CST | WILDFIRE | 4 Wnw Elmendorf, TX | The Calaveras Fire started in southeast Bexar County during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. As of late evening on March 4th the fire was estimated to have burned 284 acres and |
| Mar 4, 12:45 PM CST | WILDFIRE | 4 Wnw Elmendorf, TX | Update on containment and structures lost: The Calaveras Fire started started on March 4th in southeast Bexar County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire is under investigation. As of late evening |
| Mar 4, 12:45 PM CST | WILDFIRE | 4 Wnw Elmendorf, TX | The Calaveras Fire started in southeast Bexar County during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. As of late evening on March 4th the fire was estimated to have burned 284 acres and |
| Mar 4, 1:08 PM CST | NON-TSTM WND GST 59 | 1 Ssw Burnet, TX | ASOS station KBMQ Burnet Muni Arpt-Kate Craddock Fld. |
| Mar 4, 1:18 PM CST | NON-TSTM WND DMG | 3 Wnw Sunset Valley, TX | 12 inch diameter tree trunk snapped on Oakclaire Drive. |
| Mar 4, 1:30 PM CST | WILDFIRE | 7 Nnw Leming, TX | *** 2 INJ *** The Duke Fire started started on March 4th in south Bexar County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire in under investigation. The fire was estimated to have burned 244 acres and is l |
| Mar 4, 1:49 PM CST | NON-TSTM WND GST 65 | 7 S Seminole Canyon Sta, TX | Texas Tech Mesonet site reports another wind gust to 65 mph at 1:49 pm. This matched high wind gust at 11 am. |
| Mar 4, 2:00 PM CST | WILDFIRE | 3 Wnw Mountain City, TX | The Onion Creek Fire started on March 4th in eastern Hays County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire under investigation. The fire was estimated to have burned 190 acres acres and is listed at 10 |
| Mar 4, 2:00 PM CST | WILDFIRE | 4 W Johnson City, TX | The Klett Fire started started on March 4th in western Blanco County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire is under investigation. The fire was estimated to have burned 101 acres and is listed at 1 |
| Mar 4, 2:30 PM CST | WILDFIRE | 7 Nnw Leming, TX | *** 2 INJ *** Corrects previous wildfire report from 7 NNW Leming. The Duke Fire started in south Bexar County during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. Mandatory evacuations were |
| Mar 4, 2:30 PM CST | WILDFIRE | 7 Nnw Leming, TX | *** 2 INJ *** Update on acreage, containment, and structures lost: The Duke Fire started started on March 4th in south Bexar County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire in under investigation. As |
| Mar 4, 2:30 PM CST | WILDFIRE | 7 Nnw Leming, TX | The Duke Fire started in south Bexar county during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. Mandatory evacuations were ordered fore nearby residents. As of late evening on March 4th the |
| Mar 4, 2:45 PM CST | NON-TSTM WND GST 59 | 1 Nne Mansfield Dam, TX | Mesonet station XWPP Windy Point Park. |
| Mar 4, 3:00 PM CST | WILDFIRE | 3 Wnw Mountain City, TX | The Onion Creek Fire started in eastern Hays County during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. As of late evening on March 4th the fire was estimated to have burned 80 acres acres |
| Mar 4, 3:00 PM CST | WILDFIRE | 3 Wnw Mountain City, TX | Update to acreage and containment: The Onion Creek Fire started on March 4th in eastern Hays County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire under investigation. As of late evening on March 5th the fi |
| Mar 4, 3:00 PM CST | WILDFIRE | 4 W Johnson City, TX | The Klett Fire started in western Blanco County during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. As of late evening on March 4th the fire was estimated to have burned 126 acres and was l |
| Mar 4, 3:00 PM CST | WILDFIRE | 4 W Johnson City, TX | Update to acreage and containment: The Klett Fire started started on March 4th in western Blanco County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire is under investigation. As of late evening on March 5th |
| Mar 4, 3:41 PM CST | NON-TSTM WND DMG | 4 S Elgin, TX | Public reported roof damage. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 6.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -430 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
025 WWUS84 KEWX 031824 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1224 PM CST Mon Mar 3 2025 ...Critical to Extreme Fire Danger Tuesday... .A strong storm system and Pacific cold front will move across South Central Texas Tuesday morning. Strong winds and very dry air will spread across the region behind the front and continue through Tuesday evening. Fuels remain cured across much of the region. Critical to extreme fire danger is forecast by the Texas A&M Forest Service. Winds will decrease and humidity will recover after sunset, gradually reducing the threat. TXZ171>173-183>194-202>209-217>225-228-040900- /O.UPG.KEWX.FW.A.0001.250304T1400Z-250305T0300Z/ /O.NEW.KEWX.FW.W.0001.250304T1400Z-250305T0300Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 1224 PM CST Mon Mar 3 2025 ...RED FLAG WARNING IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY FOR ALL OF SOUTH CENTRAL TEXAS... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for strong winds and very low humidity, which is in effect from Tuesday morning through Tuesday evening. * AFFECTED AREA...All South Central Texas. * TIMING...From Tuesday morning through Tuesday evening. * WINDS...West 25 to 35 mph with gusts of 45 to 55 mph. * RELATIVE HUMIDITY...As low as 5 to 15 percent. * TEMPERATURES...75 to 85. * LIGHTNING...None expected. * IMPACTS...Any wildfires that start could rapidly increase in size and intensity, and move quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
291 WWUS84 KEWX 040836 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 236 AM CST Tue Mar 4 2025 ...EXTREME FIRE DANGER TODAY... ...AVOID ANY ACTIVITIES THAT COULD CAUSE A WILDFIRE!... .A strong Pacific cold front will move across South Central Texas this morning. Very strong winds and dry air will spread across the region behind the front today. Today's overlap of very strong winds, low RH, fuel dryness, and above normal fuel loading in some areas, will result in a very dangerous, to potentially historic, fire weather setup. Sustained winds of 25 to 35 mph are forecast along the I-35 corridor and west to the Rio Grande by early afternoon, with gusts of 45 to 55 mph, potentially exceeding 55 mph across Val Verde County. Across the Coastal Plains, sustained winds of 25 to 35 mph with gusts to 45 mph are forecast in the afternoon. RH values are forecast to bottom out around 5 to 15%. An extreme fire danger is forecast by the Texas A&M Forest Service and on Tuesday. After sunset winds will decrease and humidity will recover, gradually reducing the fire weather threat. TXZ171>173-183>194-202>209-217>225-228-050300- /O.CON.KEWX.FW.W.0001.250304T1400Z-250305T0300Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 236 AM CST Tue Mar 4 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CST THIS EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY FOR ALL OF SOUTH CENTRAL TEXAS... * AFFECTED AREA...All South Central Texas. * TIMING...8 AM to 9 PM Today. * WINDS...West 25 to 35 mph with gusts of 45 to 55 mph. * RELATIVE HUMIDITY...As low as 5 to 15 percent. * TEMPERATURES...75 to 85. * LIGHTNING...None expected. * IMPACTS...Any fires that develop today will rapidly increase in size and intensity, will move quickly, and be very difficult to impossible control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
958 WWUS84 KEWX 041936 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 136 PM CST Tue Mar 4 2025 ...EXTREME FIRE DANGER CONTINUES... ...AVOID ANY ACTIVITIES THAT COULD CAUSE A WILDFIRE!... .A strong Pacific cold front will move across South Central Texas this morning. Very strong winds and dry air will spread across the region behind the front today. Today's overlap of very strong winds, low RH, fuel dryness, and above normal fuel loading in some areas, are producing a very dangerous to potentially historic fire weather setup. Numerous fires and erratic fire behavior have already been reported. Sustained winds of 25 to 35 mph are ongoing along the I-35 corridor and west to the Rio Grande by early afternoon, with gusts of 45 to 50 mph, potentially exceeding 55 mph over parts of the southern Edwards Plateau and Rio Grande Plains. Across the Coastal Plains, sustained winds of 25 to 35 mph with gusts to 45 mph are ongoing. RH values are forecast to bottom out around 5 to 15%. An extreme fire danger is forecast by the Texas A&M Forest Service. After sunset winds will decrease and humidity will recover, gradually reducing the fire weather threat. TXZ171>173-183>194-202>209-217>225-228-050300- /O.CON.KEWX.FW.W.0001.000000T0000Z-250305T0300Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 136 PM CST Tue Mar 4 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY FOR ALL OF SOUTH CENTRAL TEXAS... * AFFECTED AREA...All of South Central Texas. * TIMING...Until 9 PM CST this evening. * WINDS...West 25 to 35 mph with gusts of 45 to 60 mph. * RELATIVE HUMIDITY...As low as 5 to 15 percent. * TEMPERATURES...75 to 85. * LIGHTNING...None expected. * IMPACTS...Any fires that develop today will rapidly increase in size and intensity, will move quickly, and be very difficult to impossible control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
059 WWUS84 KEWX 050258 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 858 PM CST Tue Mar 4 2025 TXZ171>173-183>194-202>209-217>225-228-050400- /O.EXP.KEWX.FW.W.0001.000000T0000Z-250305T0300Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 858 PM CST Tue Mar 4 2025 ...RED FLAG WARNING WILL EXPIRE AT 9 PM CST THIS EVENING FOR ALL OF SOUTH CENTRAL TEXAS... The Red Flag Warning will be allowed to expire at 9 PM CST this evening. Relative humidity and wind speed values are above critical fire thresholds. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 3, 11:44 AM CST, 40 minutes earlier.
Area forecast discussion, Mar 3, 11:44 AM CST, 40 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1144 AM CST Mon Mar 3 2025 ...New AVIATION... .SHORT TERM... (Today through Tuesday) Issued at 318 AM CST Mon Mar 3 2025 Key Messages: ***Very High to Extreme Fire Danger on Tuesday*** - Strong wind gusts, between 40 and 50 mph along the Rio Grande east to the I-35 corridor, late Tuesday morning through the afternoon. - Blowing dust Tuesday across portions of the Rio Grande, southern Edwards Plateau and western Hill Country. Low level moisture continues to increase beneath a capping inversion across South Central Texas. Dew points are forecast to increase through the morning into the mid and upper 60s, with low stratus continuing to expand through most of the region. An few weak showers can't be completely ruled out, with chances less than 20%. Otherwise, breezy to humid conditions today, with highs ranging from the mid to upper 70s across the Hill Country into the Coastal Plains, where clouds hang on longer, to mid to upper 80s along the Rio Grande, where clearing is anticipated in the afternoon. A few showers could continue into tonight, well ahead of the Pacific front, beneath the cap. In addition, there are some hints in a few of the HREF members of isolated, elevated convection developing in the southwest flow aloft late evening out of the Rio Grande and into the Hill Country. The much advertised Pacific cold front is forecast to reach the Rio Grande and southern Edwards Plateau between 2-4AM, then sweep through the Hill Country 4-6AM, I-35 corridor 6-8AM, and quickly exit east of the Coastal Plains by 10AM Tuesday. A thin line of showers is indicated by several HREF members to develop along the front across the northern half of the area. While capping should limit the threat for deeper convection to develop along the front, an isolated storm or two can't be ruled out, which could briefly become strong. Behind the front, clearing and very windy conditions are expected along with much drier air. There is very high confidence of seeing sustained winds of 25 to 35 mph along the I-35 corridor west to the Rio Grande. Efficient mixing of higher momentum aloft by midday will promote gusts between 40 and 50 mph in many areas, potential exceeding 50 mph across Val Verde, Edwards, Kinney, Real, Kerr, and Gillespie counties, with HREF showing a large area of 40-60% probabilities of this happening and pockets up to 80%. A Wind Advisory will be needed and likely issued later today. The winds will also result in areas of blowing dust across portions of the Rio Grande, southern Edwards Plateau and western Hill Country. The strong winds and very low humidity will also result in a very high to extreme fire danger. See the Fire Weather Discussion below. && .LONG TERM... (Tuesday night through Sunday) Issued at 318 AM CST Mon Mar 3 2025 Key Messages: - Continued dry and near to above normal temperatures in the long term period. Cooler temperatures will arrive behind the front on Wednesday and winds should relax after 06Z Wednesday. Highs on Wednesday will be stuck in the 60s north with lower to middle 70s expected south. The cooldown will be brief as shortwave ridging arrives just in time to send temperatures soaring into the 80s once again on Friday as yet another front approaches from the northwest. Cooler temperatures and a brief, albeit low chance, at showers and storms will move in with this front over the Hill Country and northern I-35 Corridor early Saturday morning. Temperatures will cool into the 60s for highs to the north and 70s to the south on Saturday. Cooler mornings Sunday and Monday will see temperatures in the upper 30s and lower to middle 40s, but at this point, it's probably safe to store the winter coat until next winter. && .AVIATION... (18Z TAFS) Issued at 1135 AM CST Mon Mar 3 2025 MVFR to VFR flight conditions continues today underneath partly sunny to overcast skies. Winds remain moderately breezy during the afternoon into tonight with gusts up into the 20 to 25 kt range. Chances for light showers develops later tonight at the I-35 sites (KAUS, KSAT, and KSSF) through the overnight hours within the warm and moist air advection regime in advance of an approaching Pacific front/dryline. The opportunity for a thin line of showers, perhaps a stray thunderstorm, will also be possible along that boundary early Tuesday morning. Very dry air along with strong west to northwesterly winds will arrive immediately behind the Pacific front/dryline. Wind gusts exceeding 30 to 40 knots will become common. Skies clear with the dry air with flight categories returning to VFR levels. && .FIRE WEATHER... Issued at 318 PM CST Mon Mar 3 2025 Key Messages: ***Very High to Extreme Fire Danger on Tuesday*** - A Fire Weather Watch is in effect for all of South Central Texas on Tuesday. This will likely be upgraded to a Red Flag Warning later today. - Any fires that develop Tuesday could rapidly increase in size and intensity, and will move quickly and be difficult to suppress - Avoid any outdoor activities that could inadvertently cause a wildfire. A strong storm system and Pacific cold front will move across South Central Texas Tuesday morning. Strong winds and very dry air will spread across the region behind the front and continue through early Tuesday evening. Sustained winds of 25 to 35 mph are forecast along the I-35 corridor and west to the Rio Grande by early afternoon, with gusts of 40 to 50 mph, potentially exceeding 50 mph across across the southern Edwards Plateau. Across the Coastal Plains, sustained winds of 15 to 25 mph with gusts to 35 mph are forecast in the afternoon. RH values are forecast to bottom out around 5 to 15% along the Rio Grande east to the I-35 corridor, and around 15 to 20% across the Coastal Plains. Fuels remain cured and according to the Texas A&M Forest Service dormant fire season herbaceous fuel loading is above normal through much of the Hill Country. A very high to extreme fire danger is forecast by the Texas A&M Forest Service on Tuesday. Winds will decrease and humidity will recover after sunset, gradually reducing the threat. A Fire Weather Watch is in effect for all of South Central Texas on Tuesday, and will likely be be upgraded to a Red Flag Warning later today && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 77 62 76 49 / 20 40 40 0 Austin Bergstrom Intl Airport 78 65 75 49 / 20 40 40 0 New Braunfels Muni Airport 78 64 78 49 / 20 40 30 0 Burnet Muni Airport 76 57 74 46 / 20 60 20 0 Del Rio Intl Airport 86 58 80 50 / 0 30 0 0 Georgetown Muni Airport 77 61 74 47 / 20 60 40 0 Hondo Muni Airport 78 59 77 49 / 10 30 10 0 San Marcos Muni Airport 78 64 76 48 / 20 40 40 0 La Grange - Fayette Regional 78 67 76 48 / 20 40 40 0 San Antonio Intl Airport 77 62 77 51 / 20 30 20 0 Stinson Muni Airport 80 65 78 51 / 20 30 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... && Short-Term...76 Long-Term...MMM Aviation...Brady
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 12:12 PM CST | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 30 hr |
Nearby
Red Flag Warnings in Texas, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.